Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm a 20 year old girl and I've just recently gotten my first boyfriend. I've been noticing that everytime I'm getting sexually excited, I bleed a little. It's usually a really light red color and theres no pain. I went to the doctor and he put me on birth control pills- due to heavy periods, insane pain when on my period, and spotting inbetween periods. It has helped my periods a great deal BUT I'm still having the light bleeding when I'm getting excited. Any idea what this could be? I'm still a virgin. Thanks!

Loading...

First of all, good for you for saving yourself! I did the same and I married that guy 15 years ago!!!!

Ok you did one good thing by getting on the pill to help both your period issues and prevention of pregnancy. OK....

a tinge of blood in your vaginal lubrication is normal just prior or just after your period. After you are no longer a virgin it can also happen after you had a night of passion. As long as you have no odor or other colors to the fluid, I would not worry. Drink plenty of water and relax. Your body is preparing for a great adventure and there are more suprises once you get down to "business" so please relax.

Not sure and I know this is private so just reflect on your own.. but if you maturbate... make sure fingers are smooth, nails are trimmed and smooth and use lubrication even if you think you do not need it. Your body is going have to adjust to this new activity and a penis is a whole nother thing to get used to.. the skin in and around is a bit sensitive and you need to condition everything and get used to any activities. Take your time and take it slow int he begining.. allow everything to adjust.


So things to put up a red flag are..
Pain
odor
other colors
more than just a minimal amount of blood for no reason.

Good luck and I hope I was aleast a little bit of help.
Reply

Loading...


Hello, I am Ella and I am 21 years old. Please have you been able to find an answer to your question? I have a similar case and need help. A few hours after having unprotected sex with my boyfriend, I took birth control tablet (Postenor 2). This caused a repeat of my mensuration for that particular month. However, about two days after my induced mensuration, I discovered I would bleed just anytime I get aroused by my boyfriend. No pains... and I feel normal. Just the bleeding upon arousal. Could this be normal? Any help please?

Reply

Loading...

Hi I'm 20 years old, and I'm currently going to the exact same thing, I'm wondering if you ever got an answer to your question and if you can tell me about it please?
Reply

Loading...

Im 18 and i also experienced that. I am still a virgin and i never fingered myself but when me and my boyfriend is making out i see a little blood on my vaginal discharge.
Reply

Loading...